I know this an old thread, but I was wondering about 2 things:
I have early bc and been told I need radiation and tamoxifen only following my lumpectomy. Most people on here seem to be following on from chemo too. I started taking Tamo on 1 Jan (after delaying for a month worrying about side effects) Will this delay have been harmful (ie let some cancer cells 'escape')??
Also, I have read conflicting reports about taking Tamo at the same time as having radiation (soem say it is ok, some say Tamo reduces the impact of radiation) Any thoughts ladies??
Finally, 2 weeks into the Tamo, I have got 'itchy' down below, and, worse for me, had 7 days of migraine in a row. Today is my 2nd mig free day, yay, so hoping it was only a settling in side effect?? Nothing else yet.......!
While you are waiting for other members to come along with some replies to your post, I thought the BCC publication "Sexuality, Intimacy and breast cancer" might be helpful. Here is the link:
Very best wishes